MathSciNet Relay Station
MathSciNet bibliographic data
MR1437745 81S40 (11S80 11Z05 58D30)
Varadarajan, V. S. Path integrals for a class of $p$-adic Schrödinger equations. Lett. Math. Phys. 39 (1997), no. 2, 97–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement